# SDR SWAA2022012562968

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 2,213 hours, 1,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLASHLIGHT INOP / [01] R/R BATT. PACK PER AMM 25-64-00; [02] R/R BATT. PACK PER AMM 25-64-00; [03] R/R BATT. PACK PER AMM 25-64-00
